Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Update - Re: How's the Trileptal rash?

Posted by sheilac on April 8, 2012, at 15:30:26

In reply to How's the Trileptal rash? Sheilac, posted by zazenducke on April 8, 2012, at 8:45:32

No harm with the Trileptal. The rash was caused from some make-up I started using about a week before. It was just a coincidence that I was also taking Trileptal.

Thanks for asking.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1015186]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sheilac thread:1014675
URL: http://www.dr-bob.org/babble/20120328/msgs/1015186.html